# SDR 21GA20250709015

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 102,612 hours, 21,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Target
- Condition: Out Of Position
- Location: Zone 500
- Part time: 102,612 hours, 21,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF RECEIVED LE SLAT ASSYMETRY MESSAGE. RETURNED TO THE FIELD.
